# SDR DALA2021091305412

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 84,691 hours, 37,616 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Trim Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3240 ABORTED TAKEOFF FOR ECAM MSG "COND TRIM AIR SYS FAULT" SPEED 60KTS. CORRECTIVE ACTION: R/R CKPT TRIM AIR VLV IAW AMM 2-63. TRIM AIR SYSTEM OPS CHECKS NORMAL PER A320 AMM 21-63. (7910108)
